Some Integral Mean Estimates for Polynomials with Restricted Zeros

Abdullah Mir 已出版文章查询
Abdullah Mir
1 Q.M.Dawood 已出版文章查询
1 Bilal Dar 已出版文章查询
Bilal Dar

+ 作者地址

1Department of Mathematics, University of Kashmir, Srinagar 190006, India

  • 参考文献
  • 相关文章
  • 统计

[1] A Aziz .Integral mean estimates for polynomials with restricted zeros[J].Journal of Approximation Theory,1988,55:232-239.

[2] A Aziz;N Ahemad .Integral mean estimates for polynomials whose zeros are with in a circle[J].Glas Mate,1996,31:229-237.

[3] A Aziz;N A Rather .A refinement of a theorem of Paul Turan concerning polynomials[J].Math Ineq Appl,1998,1:231-238.

[4] A Aziz;W M Shah .An integral mean estimate for polynomials[J].Indian Journal of Pure and Applied Mathematics,1997,28:1413-1419.

[5] K K Dewan;N Singh;A Mir;A Bhat .Some inequalities for the polar derivative of a polynomial[J].Southeast Asian Bulletin of Mathematics,2010,34:69-77.

[6] N K Govil .On the derivative of a polynomial[J].Proceedings of the American Mathematical Society,1973,41:543-546.

[7] N K Govil .Some inequalities for derivative of polynomials[J].Journal of Approximation Theory,1991,66:29-35.

[8] N K Govil;G N McTume .Some generalizations involving the polar derivative for an inequality of Paul Turan[J].Acta Math Hungar,2004,104:115-126.

[9] E Hille.Ananlytic Function Theory,Vol Ⅱ[M].Ginn and Company,New York,Toranto,1962

[10] V K JAIN .Inequalities for a polynomial and its derivative[J].Proceedings of the Indian Academy of Sciences. Mathematical sciences,2000(2):137-146.

[11] Liman, A.;Mohapatra, R.N.;Shah, W.M. .Inequalities for the Polar Derivative of a Polynomial[J].Complex analysis and operator theory,2012(6):1199-1209.

[12] M A Malik .On the derivative of a polynomial[J].JOURNAL OF THE LONDON MATHEMATICAL SOCIETY,1969,1:57-60.

[13] M A Malik .An integral mean estimates for polynomials[J].Proceedings of the American Mathematical Society,1984,91:281-284.

[14] M Marden.Geometry of Polynomials[A].Amer Math Soc,1966

[15] A Mir;B Dar .An integral mean estimate for polynomials[J].Int J Funct Anal Operat Theory Appl,2014,6:1-13.

[16] Q I Rahman;G Schmeisser .Lp-inequalities for polynomials[J].Journal of Approximation Theory,1988,53:26-32.

[17] W Rudin.Real and Complex analysis[M].Tata McGraw Hill Publishing Company (reprinted in India),1977

[18] W M Shah .A generalization of a theorem of Paul Turan[J].J Ramanujan Math Soc,1996,1:67-72.

[19] H. A. Soleiman Mezerji;M. Ahmadi Baseri;M.Bidkham;A. Zireh .Generalization of Certain Inequalities for a Polynomial and Its Derivative[J].Lobachevskii journal of mathematics,2012(1):68-74.

[20] A E Taylor.Introduction to Functional Analysis[M].John Wiley and Sons Inc ,New York,1958

[21] P Turan .(U)ber die ableitung von polynomen[J].Composition Math,1939,7:89-95.


语种: 英文   

基金The work of the first author is supported by UGC under maj...

  • + 更多
  • 字体大小